# SDR SWI2023F00463

- Difficulty date: September 15, 2023
- Submitted: November 7, 2023
- Operation: Air carrier
- Aircraft: N713EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10081
- Aircraft time: 40,264 hours, 29,021 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY SERVICE DOOR I/B MOUNTING ANGLE HAS CORROSION AT THE FWD LATCH FITTING   (C-CHECK RO 11/10/2023)   REMOVED AND REPLACED GALLEY SERVICE DOOR I/B MOUNTING ANGLE WITH NEW REF. CRJ 700 SRM 51-42-06-001-001-A01 AND DWG #SH670-31950 REV.Y. COMPLIED WITH SKYWEST M-337 FORM AND SKYWEST CARD 51-900-1002-SKY.
